# SDR AWXA200200426

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 59,458 hours, 48,529 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hose
- Part number: 69547678
- Condition: Burst
- Location: Ws 136 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: J, K, S
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0332 - EN ROUTE FROM SLC TO PHX THE "A" HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED AND THEN THE GAUGE FLUCTUATED BACK AND FORTH, FLIGHT CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT SCHEDULED DESTINATION. MAINTENANCE PRESSURIZED "A" SYSTEM HYDRAULICS AND FOUND A PRESSURE HOSE LEAKING JUST OUTBOARD OF THE "A" SYSTEM PRESSURE MODULE LEFT AFT WING ROOT WS 136. MAINTENANCE REPLACED THE "A" SYSTEM PRESSURE HOSE, AND THE #1 AND #2 ENGINE CASE DRAIN AND RETURN FILTERS, LEAK AND OPERATIONAL CHECKS WERE GOOD.
